MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA25
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Material Deformation (2976)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported in a conservative manner due to indications of structural valve deterioration.The patient is being monitored and follow-up is being conducted regarding the patient's present condition.Device not explanted.
 
Event or Problem Description
A mitroflow dla25 was implanted in a (b)(6) year old male on (b)(6) 2014.A recent cardiology report states that valve is showing signs of early svd.The patient is being monitored and will have additional in-hospital tests conducted in a few weeks.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla25, s/n # (b)(4), were pulled and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla25 mitroflow aortic pericardial heart valve at the time of manufacture and release.The manufacturer received confirmation that there are no plans for re-operation at this time, and the patient is being monitored.As such, no the device has not been explanted and no further investigation can be performed at this time.However, based on the document review performed, no manufacturing deficits were identified.If re-operation is performed in the future, appropriate investigative actions will be taken.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6974681
Report Number3004478276-2017-00174
Device Sequence Number16443317
Product Code LWR
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)180930
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/30/2018
Device Model NumberDLA25
Device Catalogue NumberDLA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR